Cart (Loading....) | Create Account
Close category search window
 

Using Differential Evolution for a Subclass of Graph Theory Problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Greenwood, G.W. ; Dept. of Electr. & Comput. Eng., Portland State Univ., Portland, OR, USA

Conventional differential evolution algorithms explore continuous spaces. In contrast, NP-complete graph problems are combinatorial and thus have discrete solution spaces, many with solutions encoded as binary strings. This letter describes a simple method showing how a conventional differential evolution algorithm can be used to solve these types of graph theory problems. The method is deterministic and can handle graphs of arbitrary size.

Published in:

Evolutionary Computation, IEEE Transactions on  (Volume:13 ,  Issue: 5 )

Date of Publication:

Oct. 2009

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.